Doctor insights on:
Acetaminophen Blood Thinner
Agents which slow ;/or break down blood clot formation in up to 3 different ways (they do not decrease blood viscosity; thickness.) (1) some inhibit platelet function (e.g. Aspirin, clopidogrel, etc.). (2) others interfere with some of the clot forming proteins (warfarin, dabigatran, rivaroxaban, etc.), (3) others stimulate the blood clot destruction ...Read more
No: It is not.Get a more detailed answer ›
No: Hi. No, paracetamol (aka acetaminophen in the USA) does not affect blood glucose levels. Having said that, the two continuous glucose monitors (CGMs) on the market in the USA (Dexcom & Medtronic) are affected by paracetamol; if you use one of them and take paracetamol, the readings are not accurate until the paracetamol is out of your system. Good luck! ...Read more
Not a problem: Speak to the blood center, but is ok with taking only 1 pill nite before. ...Read more
Is it normal for blood pressure to go from 114/78 to 127/85 five min after taking Tylenol (acetaminophen)?
2weeks ago took 12 500mg tylenol (acetaminophen) in 24 hours had blood test week later normal should i be able to forget about it now? took them every 4 hours
Depends on reason: You should be fine by now but the reason is important. Was this directed by your medical provider or was this a dosage you decided for yourself. In the future ask your provider if you are instructed to take more than 8 in 24 hours as to why. If you self-decided this dose in the future check with your medical provider before you start to take them to ensure the reason matches the dosage. ...Read moreSee 1 more doctor answer
Not paying attention I took 12 500mg Tylenols (acetaminophen) in 24 hours not all in once had a blood test a week later normal have not taken one since im I ok?
Yes: You'll be fine. Be more careful in the future. ...Read more
Is it normal for blood pressure to jump from 114/78 to 127/85 five minutes after taking Tylenol (acetaminophen)?
Tylenol (acetaminophen) not a part: It is unlikely that Tylenol (acetaminophen) has caused your blood pressure to increase. A more reasonable explanation would be that your blood pressure increased slightly (and appropriately) when you moved around to get the Tylenol (acetaminophen) and your drink. If you suspect the medication as the cause, recheck your BP before and after taking it again, but remain still between measurements. ...Read moreSee 1 more doctor answer
Anticoagulants are any of a variety of drugs which decrease the body's ability to make or sustain blood clots. They fall, generally, into two categories. Drugs like Aspirin and clopidogrel (plavix) prevent platelets from forming the initial stages of a clot. Drugs like warfarin (coumadin) and dabigatran (pradaxa) block the later process ...Read more